MAUDE Adverse Event Report: A&E MEDICAL CORPORATION ROTATING SURGICAL PUNCH; PUNCH, SURGICAL

A&E MEDICAL CORPORATION ROTATING SURGICAL PUNCH; PUNCH, SURGICAL
Model Number N/A
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4) g2: foreign - japan customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that a foreign substance was found inside the packaging during a product inspection.There was no patient involvement.It was reported that no further information is available.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned.A visual inspection was conducted on the customer provided picture.The picture shows a single piece of debris stuck to the product packaging.From the picture a determination cannot be made whether the debris is on the inside or the outside of the sterile packaging.As no product was returned measurements cannot be conducted to confirm if the debris is conforming or not as it could not be determined if the photo is to scale.Per procedure, the debris is to be measured with a calibrated tappi standard t564 (size estimation chart) if needed to estimate the size of the identified particles.Review of the device history records identified no deviations or anomalies during manufacturing.The root cause of the reported issue is attributed to a manufacturing issue.Debris likely resulted from the manufacturing process as event was identified on unopened product but, our evaluation is limited as no product was returned and product acceptability for debris size and acceptability to established inspection criteria cannot be determined from supplied photos.The reported event is confirmed, based on provided photos.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.This report is being submitted to update additional information in sections b4, b5, g3, g6, h2, h3, h4, h6 and h10.

Brand Name
ROTATING SURGICAL PUNCH
Common Device Name
PUNCH, SURGICAL
Manufacturer (Section D)
A&E MEDICAL CORPORATION
5206 asbury road
farmingdale NJ 07727
Manufacturer (Section G)
A&E MEDICAL CORPORATION
5206 asbury road
farmingdale NJ 07727
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18431174
Report Number0002242056-2024-00001
Device Sequence Number7847055
Product Code LRY
UDI-Device Identifier20841291105128
UDI-Public(01)20841291105128(10)1319(17)280501
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberN/A
Device Catalogue Number080-271
Device Lot Number13139
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2023
Supplement Date Received by Manufacturer03/26/2024
Initial Report FDA Received Date01/02/2024
Supplement Report FDA Received Date03/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown